On a multi-parametric generalization of the uniform zero-two law in L1-spaces

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

Following an idea of Ornstein and Sucheston, Foguel proved the so-called uniform “zero-two” law: let T: L1(X, F, μ) → L1(X,F, μ) be a positive contraction. If for some m ∈ N∪{0} one has ║Tm+1−Tm║ < 2, then (formula presented)There are many papers devoted to generalizations of this law. In the present paper we provide a multi-parametric generalization of the uniform zero-two law for L1-contractions.

Original languageEnglish
Pages (from-to)1819-1826
Number of pages8
JournalBulletin of the Korean Mathematical Society
Volume52
Issue number6
DOIs
Publication statusPublished - 2015
Externally publishedYes

Keywords

  • Multi parametric
  • Positive contraction
  • “Zero-two” law

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'On a multi-parametric generalization of the uniform zero-two law in L1-spaces'. Together they form a unique fingerprint.

Cite this